Show simple item record

dc.contributor.authorCarriao, Paulo Cesar ( )
dc.contributor.authorCosta, Augusto Cesar dos Reis ( Orcid Icon 0000-0002-9798-5357 )
dc.contributor.authorMiyagaki, Olimpio H. ( Orcid Icon 0000-0002-5608-3760 )
dc.contributor.authorVicente, Andre ( )
dc.date.accessioned2021-08-27T15:25:38Z
dc.date.available2021-08-27T15:25:38Z
dc.date.issued2021-06-14
dc.identifier.citationCarrião, P. C., Costa, A. C. D. R., Miyagaki, O. H., & Vicente, A. (2021). Kirchhoff-type problems with critical Sobolev exponent in a hyperbolic space. Electronic Journal of Differential Equations, 2021(53), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14463
dc.description.abstractIn this work we study a class of the critical Kirchhoff-type problems in a Hyperbolic space. Because of the Kirchhoff term, the nonlinearity uq becomes concave for 2 < q < 4. This brings difficulties when proving the boundedness of Palais Smale sequences. We overcome this difficulty by using a scaled functional related with a Pohozaev manifold. In addition, we need to overcome singularities on the unit sphere, so that we use variational methods to obtain our results.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectKirchhoff-type problemen_US
dc.subjectVariational methodsen_US
dc.subjectHyperbolic spaceen_US
dc.titleKirchhoff-type problems with critical Sobolev exponent in a hyperbolic spaceen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record